MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 6; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 6; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number UNIVERS REVERS HUMERAL STEM, SIZE 6
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/19/2023, it was reported by a sales representative via email that an ar-9501-06p humeral stem, an ar-9502f-36cpc suture cup, an ar-9503s-03 humeral insert, an ar-9564-2436-lat glenosphere, an ar-9560-24 baseplate, an ar-9561-35s central screw, (2)ar-9563-28 peripheral screw, and (2) ar-9563-20 peripheral screw, were explanted during a revision shoulder arthroplasty surgery on (b)(6) 2023.On (b)(6) 2022, the patient underwent original surgery.Then on (b)(6) 2023, the patient started to experience pain.Radiographs appeared to show some radiolucent lines around the baseplate.The patient did not report any falls or notable events.The infection type has not been confirmed.During the revision surgery, an ar-9150-21 ca humeral head and an ar-9100-05p monoblock stem were implanted as functional antibiotic spacers.Both procedures were performed by the same surgeon but at different facilities.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint is confirmed based on the x-ray provided from the field.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
UNIVERS REVERS HUMERAL STEM, SIZE 6
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key17111492
Report Number1220246-2023-06894
Device Sequence Number20394182
Product Code HSD
UDI-Device Identifier00888867249264
UDI-Public00888867249264
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberUNIVERS REVERS HUMERAL STEM, SIZE 6
Device Catalogue NumberAR-9501-06P
Device Lot Number21.01621
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown